# SDR DALA2019031501717

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,635 hours, 22,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0985272) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. INSTALLED EMERGENCY SEAT MOUNTED LIGHT LANCE IAW AMM 33-51. LIGHT OPS CHECKED GOOD.
